# SDR ASOA201001761

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: None
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK PAX DOOR BOX AREA INBD OF DRAG ANGLE ON PREVIOUS REPAIR.   INSPECTED IAW AMM 52-11-00-210-802 AND SRM 51-11-00.  FOUND NO VISUAL CRACKS.  PERFORMED LPI ON PAX DOOR UPPER REPAIR ANGLE SUSPECTED AREA IAW NDTM 51-20-10-08.  NO INDICATIONS NOTED.  REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
